Reply To: Hello. I just joined this forum because of recommendation from another forum.
I just found out I was vitamin D deficient with a level of 15.2 on a scale of 30-100. I've now heard even 30 is low.
Anyway, I've been struggling for months with fatigue, weakness in workouts(quit working out actually), muscle and joint pain, 'erectile problems, elevated BP, major depression, gained 8 lbs, , dry skin, etc….
I'm on trt and thought for sure I was having E2 issues. Tried lowering my dose. Didn't help. Took a.bunch of exemestane and I'm sure totally depleted my estrogen for a while. I just never recovered and finally figured it can't be E2 issues. Had them checked and they were at 39 on a scale of like 5-65.
Had a sleep study. Not that. Lymes test not that.
My dr said lets check Vitamin d leveles. Ok, it can't be that. Really losing any hope. People were thinking it's just in my head. Very frustrated by that thinking.
Well it turned out i am Vitamin d deficient. Now what?
2 weeks ago I started taking 50,000 iu of D3. Is this going to bring me back? Obviously don't really feel anything yet. I hear it can take months. I get rechecked in 3 months. I'm not that worried about numbers but more about symptoms and getting my life back.
Anyway, it's been really rough. Any of you with similar experiences or any insight? I really don't know what to hope for or what to expect.
Thank you much
When you originally started this posting, you listed a “bunch” of symptoms and trailed off with an “etc….”. So you did not list everything which is fine. Now it appears some symptoms have gotten better but you said “I feel really weak and light headed and vision is blurry.” You said I am “Even more fatigued than before treatment.” (So we decided you should get some magnesium and see if that helps.) Sometimes Vitamin D can cause hypercalcemia. The symptoms of hypercalcemia include: feeling sick or being sick, poor appetite or loss of appetite, feeling very thirsty, passing urine often, constipation or diarrhea, abdominal pain, muscle weakness or pain, feeling confused, feeling tired and bone pain. I do not think you have this. Vitamin D can cause any mineral to go low but usually it is magnesium rather than calcium or potassium and the last two usually cause some kind of “pins and needles” or “numbness and tingling”. There are a total of 129 news or blog posts that have to do with Vitamin D deficiency and multiple sclerosis at https://www.vitamindcouncil.org/?s=multiple+sclerosis&submit=Submit. Multiple Sclerosis is autoimmune and there are many more autoimmune diseases. So you could have very well started one of these autoimmune conditions from a lack of Vitamin D but the answer to any of them is probably high amounts of Vitamin D.